Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 2, Issue 2


Published
on

July 1, 2014


Pages

33-36


DOI

Article

Gompertz Constant, Gregory Coefficients and a Series of the Logarithm Function

Check for updates


Authors

István Mező* Affiliation:
Departamento de Matemática, Escuela Politécnica Nacional, Ladrón de Guevara E11-253, Quito, Ecuador


Abstract

The Gompertz constant appears in the evaluation of several improper integrals and infinite series. In the present paper we give a new series representation of this constant.


Keywords

Gompertz constant, Gregory coefficients, harmonic numbers, digamma function, incomplete gamma function


Citation

Mező, I. (2014). Gompertz constant, gregory coefficients and a series of the logarithm function. Journal of Analysis & Number Theory, 2(2), 33–36. https://doi.org/10.12785/jant/020201

Published by: Engineering Journals

Engineering Journals Logo